Solutions and Simulations of Some One-Dimensional Stochastic Differential Equations
No abstract is available for this item.
Volume (Year): 17 (2010)
Issue (Month): 4 (December)
|Contact details of provider:|| Web page: http://springerlink.metapress.com/link.asp?id=102851|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- J.M.PAlbin, J.M.P & Astrup Jensen, Bjarne & Muszta, Anders & Martin, Richter, 2007. "On Volatility induced Stationarity for Stochastic Differential Equations," Working Papers 2006-10, Copenhagen Business School, Department of Finance.
- Chan, K C, et al, 1992.
" An Empirical Comparison of Alternative Models of the Short-Term Interest Rate,"
Journal of Finance,
American Finance Association, vol. 47(3), pages 1209-27, July.
- Tom Doan, . "RATS programs to replicate CKLS(1992) estimation of interest rate models," Statistical Software Components RTZ00035, Boston College Department of Economics.
- Cox, John C & Ingersoll, Jonathan E, Jr & Ross, Stephen A, 1985. "A Theory of the Term Structure of Interest Rates," Econometrica, Econometric Society, vol. 53(2), pages 385-407, March.
When requesting a correction, please mention this item's handle: RePEc:kap:apfinm:v:17:y:2010:i:4:p:365-372. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.